# SDR ASAA2017100122089

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,632 hours, 12,591 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FMC VTK & ASSOCIATED FMC LIGHT CYCLES ON & OFF AT INTERVALS OF ABOUT 10 SECONDS.  STARTED AFTER LANDING.  ACFT GROUNDED.  CONFIRMED.  NO HISTORY FOR 60 DAYS. PULLED & RESET THE NR 1 & 2 FMCS COMPUTERS AND MCDU CIRCUIT BREAKERS. OPS CHECKED BOTH FMCS, CHECKED GOOD IAW MM 34-61-00.
